# SDR GTIA9700242

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Lt Acm
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RSW - FLT 621 - AFT COMPARTMENT TEMP HIGH LIGHT AFTER TAKEOFF.  MASTER WARNING CONTINUED TO FLICKER, TEMP HIGH LIGHT ON AND OFF CONTINUOUSLY.  TIGHTENED LOOSE CLAMP ON LEFT ACM.  AIRCRAFT OPS CHECK GOOD ON GROUND IAW DC-9 MM 36-20-2.  (M)
